# SDR SWIA200110232

- Difficulty date: October 1, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 5,618 hours, 8,129 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 INVERTER INOP LIGHT ILLUMINATED INFLIGHT, FAILED RESET. REPLACED AC DISABLE/TRANSFER RELAY K0002.  OPS CHECK GOOD.
